Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 36, NWS North Platte, NE

May 24, 2015Chase County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 24, 2015, 6:43 PM MDT for Chase County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2015, 6:43 PM MDT (00:43 UTC)
Expired
May 24, 2015, 7:30 PM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Chase County, NE

The radar

The Goodland radar (KGLD), 135 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.7 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2015-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2015-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
183 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
66 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

667 
WUUS53 KLBF 250043
SVRLBF
NEC029-250130-
/O.NEW.KLBF.SV.W.0036.150525T0043Z-150525T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
643 PM MDT SUN MAY 24 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CHASE COUNTY IN SOUTHWEST NEBRASKA...

* UNTIL 730 PM MDT

* AT 641 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAMPION...
  AND MOVING NORTHEAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  IMPERIAL...ENDERS RESERVOIR STATE RECREATION AREA...ENDERS...CHURCH
  GROVE CAMPGROUND...WANAMAKER STATE WILDFIRE MANAGEMENT AREA...AREA
  A CAMPGROUND AND CENTER DAM CAMPGROUND.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 27 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 4069 10175 4068 10135 4036 10156 4050 10187
TIME...MOT...LOC 0043Z 231DEG 21KT 4051 10170

HAIL...1.00IN
WIND...60MPH

$$
CDC
2 follow-up statements
820 
WWUS53 KLBF 250058
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
758 PM CDT SUN MAY 24 2015

NEC029-250130-
/O.CON.KLBF.SV.W.0036.000000T0000Z-150525T0130Z/
CHASE NE-
658 PM MDT SUN MAY 24 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN CHASE
COUNTY UNTIL 730 PM MDT...

AT 657 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
IMPERIAL...AND MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHEASTERN CHASE COUNTY.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 28 AND 51.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4057 10182 4069 10175 4068 10135 4036 10156
TIME...MOT...LOC 0058Z 208DEG 25KT 4053 10154

HAIL...1.00IN
WIND...60MPH

$$
CDC
381 
WWUS53 KLBF 250123
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
823 PM CDT SUN MAY 24 2015

NEC029-250133-
/O.EXP.KLBF.SV.W.0036.000000T0000Z-150525T0130Z/
CHASE NE-
723 PM MDT SUN MAY 24 2015

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CHASE COUNTY WILL
EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.  HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS
THUNDERSTORM.

LAT...LON 4057 10182 4069 10175 4068 10135 4036 10156
TIME...MOT...LOC 0123Z 208DEG 25KT 4068 10143

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 5:23 PM MDT, 1 hour 20 minutes earlier.

Area forecast discussion, May 24, 5:23 PM MDT, 1 hour 20 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
623 PM CDT SUN MAY 24 2015

.SYNOPSIS...
ISSUED AT 345 PM CDT SUN MAY 24 2015

SLOW MOVING UPPER LEVEL LOW LOCATED ACROSS THE CENTRAL ROCKIES. A
SFC LOW HAS DEVELOPING ACROSS EASTERN COLORADO. A WARM FRONT IS
LIFTING NORTH ACROSS THE AREA...WITH A COLD FRONT SOUTH OF THE LOW
INTO WEST TX. DRY SLOT WRAPPING INTO THE UPPER LOW HAS ALLOWED PART
OF WESTERN NEBRASKA TO SEE PARTLY CLOUDY SKIES. TEMPS GENERALLY IN
THE 60S...WARMEST WHERE THERE HAS BEEN MORE SUN.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 345 PM CDT SUN MAY 24 2015

UPPER LEVEL LOW WILL SLOWLY PUSH EAST AND OPEN UP. BY TOMORROW
MODELS HAVE 2 UPPER LEVEL LOWS...ONE OVER MINNESOTA AND ON OVER
SOUTHWEST NEB. MEANWHILE THE SURFACE LOW SLOWLY MOVES EAST/NORTHEAST
ONTO THE PLAINS.

WEATHER TONIGHT...WILL FOCUS ON ACTIVITY DEVELOPING OVER EASTERN
COLORADO ALONG WITH SOME ISOLATED SHOWERS ASSOCIATED WITH A WEAK
DISTURBANCE ROTATING AROUND THE MAIN LOW. THE THUNDERSTORMS ACROSS
EASTERN COLORADO SHOULD ROTATE INTO SW NEB OVERNIGHT AND COULD
PRODUCE SOME HEAVY RAINFALL AS PWATS INCREASE TO AROUND 1 INCH.
BOUNDARY LAYER REMAINS NEARLY SATURATED AND WILL LIKELY SEE A
REDEVELOPMENT OF SOME FOG AND DRIZZLE.

TOMORROW AS THE UPPER LEVEL LOW SPLITS AND ONE CENTERS OVER WESTERN
NEBRASKA...SHOULD SEE SOME SCT SHOWERS AND THUNDERSTORMS. HEAVY RAIN
WILL BE THE MAIN THREAT AS PWATS CONTINUE TO HOLD AROUND 1 INCH OR
EVEN HIGH IN THE EASTERN ZONES...MOVEMENT WILL ALSO BE SLOW AND SOME
TRAINING IS POSSIBLE. BEST INSTABILITY IS TO THE EAST AND THE STRONG
TO SEVERE WEATHER WILL BE EAST OF THE CWA...ALTHOUGH COULD SEE SOME
SMALL HAIL AS FREEZING LEVELS LOWER.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 345 PM CDT SUN MAY 24 2015

THE SLOW-MOVING SYSTEM WILL EVENTUALLY MAKE IT INTO EASTERN NEBRASKA
LATE TUESDAY NIGHT OR EARLY WEDNESDAY AND REDUCE THE CHANCES OF
PRECIPITATION.

AS WIND RETURNS TO THE SOUTH WEDNESDAY...A TRAJECTORY FROM THE TEXAS
GULF COAST DEVELOPS AND BRINGS ABUNDANT MOISTURE TO WESTERN NEBRASKA
ONCE AGAIN. WITH LIFTED INDICES OF -2C TO -6C AND CONVECTIVE
POTENTIAL OF 1500-2500J/KG...STRONG UPDRAFTS CAN BE EXPECTED BUT
SHEAR WILL BE MARGINAL WITH 0-6KM BULK SHEAR OF 20-25KT. HOWEVER...
WITH PRECIPITABLE WATER AROUND AN INCH...HEAVY RAIN WILL CONTINUE TO
BE A THREAT.

WITH THE FRONT STALLED ACROSS IOWA AND NEBRASKA...THUNDERSTORMS WILL
CONTINUE TO BE A CONSIDERATION INTO FRIDAY AS ANOTHER UPPER TROUGH
PIVOTS THROUGH. THE FRONT PUSHES THROUGH FRIDAY NIGHT BUT IT WILL
NOT GET TOO FAR SOUTH BEFORE LOW PRESSURE FORMS ON THE FRONT AND
LIFTS MOIST AIR INTO SOUTHERN NEBRASKA THROUGH SATURDAY AND INTO
SATURDAY EVENING.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 621 PM CDT SUN MAY 24 2015

IFR/LIFR IS EXPECTED TO DEVELOP OVERNIGHT...PERHAPS ACCOMPANIED BY
SHOWERS AND TSTM ACTIVITY LIFTING NORTHEAST FROM KS/NERN COLO.

AN UPPER LEVEL LOW WILL BE OVER THE FCST AREA MONDAY WHICH SHOULD
CAUSE SHOWERS AND TSTM TO REDEVELOP FROM 18Z ONWARD. FLIGHT
CONDITIONS SHOULD IMPROVE TO VFR/MVFR AOA 18Z.

&&

.HYDROLOGY...
ISSUED AT 345 PM CDT SUN MAY 24 2015

THE SOUTH PLATTE RIVER AND PLATTE RIVER ACROSS SOUTHWEST NEBRASKA
IS HOLDING STEADY FOR NOW...HOWEVER THE NEXT PUSH OF WATER IS MOVING
ACROSS NORTHEAST COLORADO AND WILL MOVE INTO NEBRASKA EARLY IN THE
WEEK. ANOTHER RISE OF RIVER IS EXPECTED...HOWEVER AT THIS TIME THIS
CREST IS ANTICIPATED TO BE LOWER THE ONE THAT MOVED DOWN THE RIVER
OVER THE PAST WEEK. PERIODIC CHANCES FOR HEAVY RAIN EXIST OVER THE
NEXT WEEK AND MAY CAUSE FLUCTUATIONS IN THE FORECAST...WHICH WILL BE
MONITORED CLOSELY.

HEAVY RAINFALL ACROSS THE PANHANDLE WILL COMBINE WITH SEASONAL SNOW
MELT AND CAUSE THE NORTH PLATTE RIVER UPSTREAM OF LAKE MCCONAUGHY TO
RISE. AT THE GAUGE SITES...NO FLOODING IS EXPECT AT LISCO HOWEVER AT
LEWELLEN NEAR BANK OR MINOR FLOODING IS POSSIBLE. ISSUED A FLOOD
ADVISORY FOR NOW AS THE FORECAST BRINGS THEM TO THE FLOOD STAGE OF
7.5 FEET.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...MASEK
SHORT TERM...MASEK
LONG TERM...SPRINGER
AVIATION...CDC
HYDROLOGY...MASEK
Hazardous weather outlook, May 24, 2:51 PM MDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
351 PM CDT SUN MAY 24 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-252100-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
351 PM CDT SUN MAY 24 2015 /251 PM MDT SUN MAY 24 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE TONIGHT. LOCALLY
HEAVY RAINFALL WILL BE  THE PRIMARILY THREAT...HOWEVER A FEW
STORMS MAY BE STRONG WITH SMALL HAIL.

THE ADDITIONAL RAINFALL INTO THE NORTH PLATTE AND SOUTH PLATTE
RIVER BASINS WILL KEEP HIGH FLOWS ON AREA RIVERS. REFER TO THE
LATEST RIVER OR FLOOD STATEMENT FOR MORE DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE CHANCE FOR THUNDERSTORMS REMAINS DAILY THROUGH SATURDAY. NO
WIDESPREAD SEVERE THUNDERSTORM DEVELOPMENT IS EXPECTED AT THIS
TIME...HOWEVER LOCALLY HEAVY RAINFALL IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

MASEK

In the hours before

Special weather statement, May 24, 5:30 PM MDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
630 PM CDT SUN MAY 24 2015

NEZ004-094-250030-
SHERIDAN NE-WESTERN CHERRY NE-
530 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 630 PM MDT...

AT 529 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MERRIMAN TO 11 MILES
SOUTHEAST OF GORDON...AND MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH 1 INCH OF RAIN IN 30 MINUTES.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  MERRIMAN...
  HIGHWAY 27 CROSSING THE NIOBRARA RIVER...
  HIGHWAY 61 CROSSING THE NIOBRARA RIVER...
  MORGAN LAKE...

THIS INCLUDES HIGHWAY 20 BETWEEN MILE MARKERS 106 AND 142.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 209 AND 231.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, May 24, 5:39 PM MDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
639 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FUNNEL CLOUD     15 W MERRIMAN           42.92N 102.00W
05/24/2015                   CHERRY             NE   LAW ENFORCEMENT

0528 PM     FUNNEL CLOUD     15 W MERRIMAN           42.92N 102.00W
05/24/2015                   CHERRY             NE   CO-OP OBSERVER

            INTERMITTENT FUNNEL

0530 PM     FUNNEL CLOUD     15 W MERRIMAN           42.92N 102.00W
05/24/2015                   CHERRY             NE   TRAINED SPOTTER

            ROPE FUNNEL CLOUD ABOUT HALF WAY TO THE GROUND

0545 PM     TORNADO          10 E GORDON             42.81N 102.01W
05/24/2015                   CHERRY             NE   LAW ENFORCEMENT

            TWO TORNADOES WERE OCCURRING AT THE SAME TIME BUT HAVE
            LIFTED AND DISSIPATED.

&&

SNIVELY
Special weather statement, May 24, 6:00 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT SUN MAY 24 2015

NEZ069-250045-
CHASE NE-
600 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE COUNTY UNTIL 645 PM
MDT...

AT 558 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF ALVIN...OR 19 MILES
SOUTHEAST OF HOLYOKE...MOVING NORTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LAMAR...
  CHASE...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Special weather statement, May 24, 6:16 PM MDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT SUN MAY 24 2015

NEZ069-250100-
CHASE NE-
616 PM MDT SUN MAY 24 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHASE COUNTY UNTIL 700 PM
MDT...

AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHAMPION TO 7 MILES
NORTHEAST OF ALVIN...AND MOVING NORTHWEST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  IMPERIAL...
  LAMAR...
  WANAMAKER STATE WILDFIRE MANAGEMENT AREA...
  CHASE...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 41 AND 52.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CDC
Local storm report, May 24, 6:37 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
737 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 PM     HAIL             4 SW CHAMPION           40.42N 101.76W
05/24/2015  E1.00 INCH       CHASE              NE   PUBLIC

&&

SBAKER
Local storm report, May 24, 6:38 PM MDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
738 PM CDT SUN MAY 24 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 PM     HAIL             CHAMPION                40.47N 101.71W
05/24/2015  E1.00 INCH       CHASE              NE   LAW ENFORCEMENT

&&

SBAKER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 6:27 PM MDTSevere Thunderstorm WarningLBFChase22 min
May 24, 8:26 PM MDTAreal Flood AdvisoryLBFChase6 hr
May 24, 9:34 PM MDTAreal Flood AdvisoryLBFKeith6 hr
May 25, 6:00 AM MDTDense Fog AdvisoryLBFBlaine, Boyd, Brown, Cherry, Garfield, Holt and 4 more2 hr
May 25, 10:05 AM MDTRiver Flood WarningLBFLincoln7 days
May 25, 10:28 AM MDTRiver Flood WarningLBFGarden10 days
May 25, 10:28 AM MDTRiver Flood WarningLBFGarden, Keith39 days
May 25, 1:44 PM MDTSevere Thunderstorm WarningLBFBoyd28 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.